# SDR JJBA20110927001A

- Difficulty date: September 27, 2011
- Submitted: September 28, 2011
- Operation: Air carrier
- Aircraft: N839CA
- Make and model: Dhav DHC8314
- Aircraft serial: 553
- Aircraft time: 21,774 hours, 23,833 cycles
- System (JASC): 3242 · Brake
- Part: Brake
- Part number: 215171
- Part serial: 1965P
- Condition: Broken
- Location: Mlg
- Part time: 6,645 hours, 7,178 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MX FOUND MAIN WHEEL BRAKE ROTOR IN PIECES.  R & R BRAKE, PERFORMED OPS AND LEAK CHECK SATISFACTORY.
